# SDR 95UAL900248

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hyd Motor
- Condition: Failed
- Location: Te Flaps
- Component: MS939113ZE
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 'A' DROPPED TO ZERO QUANTITY AND ZERO PRESSURE SHORTLY AFTER TAKEOFF.  REPLACED TRAILING EDGE FLAP HYDRAULIC MOTOR DUE TO SHAFT SEAL LEAKAGE.
